I have been on clonazepam for more than 30 years at the steady dose of 1.5mg. I have started to get progressive neuropathic symptoms, e.g. tingling, butterflies in stomach, anxiety, tremor in the past few years. Because I added an extra dose during a peak of these symptoms, and noticed an abatement, I am wondering if I do not in fact have protracted benzo withdrawal. It would eliminate a lot of search in other hypotheses. If so, I would like to increase my dose, but the current modus operandi in the medical field seems to be to stop them altogether; may be a dangerous proposition. Have you had neuropathy symptoms from long term benzodiazepine/clonazepam use?
Clonazepam protracted withdrawl and neuropathy?
Question posted by mmmousemaid on 2 April 2022
Last updated on 3 April 2022
I think I do also now. I too have been on benzos over 30 years and I have some neuropathy now in both lower legs. I am currently on valium but it does not help much anymore because of tolerance in my opinion, but I have to keep taking it because the withdrawal effects are intolerable. Go to the benzobuddies website. You will get some more helpful replies there. Just google benzobuddies and register for an account and post in introductions. Best--
- Clonazepam uses and safety info
- Clonazepam prescribing info & package insert (for Health Professionals)
- Side effects of Clonazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.